# SDR DALA2024070706835

- Difficulty date: July 3, 2024
- Submitted: July 7, 2024
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 15,201 hours, 1,789 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON AFT CARGO DOOR FWD SIDE OF CUT OUT BETWEEN STRG 40 AND STRG 41 RH.   COMPLIED WITH ERA 616690-14.
